MAUDE Adverse Event Report: SIRTEX MEDICAL PTY LIMITED SIR-SPHERES MICROSPHERES; Y90 RESIN MICROSPHERES

SIRTEX MEDICAL PTY LIMITED SIR-SPHERES MICROSPHERES; Y90 RESIN MICROSPHERES
Model Number SIR-Y002
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code Pain (1994)
Date of Event 11/20/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Sirtex followed up with the physician and was told the "patient stayed overnight and was in some pain" and no other details were provided.Pain is an expected adverse event listed in the ifu.Sirtex medical affairs has stated that stasis is a procedural complication and could be considered an adverse event should the patient be under dosed.It was also stated that stasis most commonly occurs due to the patient's physiology.Batch record review showed the device was manufactured to released specifications and had passing quality test results.A retrospective mdr has been filed out of an abundance of caution due to the potential for serious injury should the full dose not be able to be administered.
 
Event or Problem Description
Physician reached stasis unexpectedly.The patient stayed overnight and was in some pain.

Brand Name
SIR-SPHERES MICROSPHERES
Common Device Name
Y90 RESIN MICROSPHERES
Manufacturer (Section D)
SIRTEX MEDICAL PTY LIMITED
207 pacific highway
shop 6
st. leonards 2065
AS  2065
Manufacturer Contact
melissa sanchez
300 unicorn park
floor 2
woburn, MA 01801
MDR Report Key22873954
Report Number3005579300-2025-00018
Device Sequence Number10371184
Product Code NAW
UDI-Device Identifier00850014612146
UDI-Public(01)00850014612146(11)241117(17)241123(10)SK032
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P990065
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/23/2024
Device Model NumberSIR-Y002
Device Lot NumberSK032
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2024
Initial Report FDA Received Date08/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown